# SDR AUS20020361

- Difficulty date: March 20, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Sleeve
- Part number: 10544E
- Condition: Worn
- Location: Fuel Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) THE FIRE SLEEVE OF FUEL HOSE (PN 10544E) WAS FOUND CHAFFED APPROX 0.005 IN (0.127MM) IN DEPTH THROUGH WALL OF FUEL HEATER.
